EconPapers    
Economics at your fingertips  
 

Certain Chebyshev Type Integral Inequalities Involving Hadamard’s Fractional Operators

Sotiris K. Ntouyas, Sunil D. Purohit and Jessada Tariboon

Abstract and Applied Analysis, 2014, vol. 2014, 1-7

Abstract:

We establish certain new fractional integral inequalities for the differentiable functions whose derivatives belong to the space , related to the weighted version of the Chebyshev functional, involving Hadamard’s fractional integral operators. As an application, particular results have been also established.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (5)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/249091.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/249091.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:249091

DOI: 10.1155/2014/249091

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:249091